# SDR JJBA20221230029

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 39,980 hours, 27,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP AT 1A IS DETACHED. RESECURED EMERGENCY LIGHT STRIP AT 1A.
